# SDR AUS20010760

- Difficulty date: July 14, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulty
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE OIL CONSUMPTION EXCESSIVE AT APPROXIMATELY 0.8 LITRES TO 1 LITRE PER HOUR.
